U.S. doctors online nowAsk doctors free
IL
A female asked:

Can birth control pill(lutera) give me a non_itchy rash all over body after 18 days taking for the first time, when will it clear if i stop taking it.

1 doctor answer3 doctors weighed in
Dr. Stephen Scarantino
Obstetrics and Gynecology 27 years experience
Possibly: It's always a possibility. Any exposure to any other new meds, hygiene products or detergents, soaps, lotions, etc.? Tat could do it also. Consult with your GYN to review your options. If having shortness of breath or difficulty breathing, stop it immediately and go to an emergency room for an evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.